MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306413
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's address is unknown.(b)(6) has been used as a default.(b)(4).Investigation summary: a device history record review was completed for provided material number 306413 and lot number 022362n.The review did not reveal any detected quality issues during the production process that could have contributed to this reported defect.To aid in the investigation, thirteen samples were received in their sealed packaging flow wrap for evaluation by our quality team.A visual inspection was performed with no damage or other imperfections observed and the barcode was verified with the scanner.Investigation conclusion: complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.Root cause description: based on the investigation results, the samples received did not show the symptom reported by the customer and an exact cause for this incident could not be identified.Rationale: there are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.
 
Event or Problem Description
It was reported that syringe 3ml heparin 10 unit was missing label information.This occurred on 100 occasions.The following information was provided by the initial reporter: material no.: 306413, batch no.: 022362n.It was reported that the barcode on the syringes are cut off and cannot be scanned.

Brand Name
SYRINGE 3ML HEPARIN 10 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key11152747
Report Number1911916-2021-00017
Device Sequence Number17173110
Product Code NZW
UDI-Device Identifier00382903064137
UDI-Public00382903064137
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Catalogue Number306413
Device Lot Number022362N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1